Solution of Delay Differential Equations Using a Modified Power Series Method  

Solution of Delay Differential Equations Using a Modified Power Series Method

在线阅读下载全文

作  者:Oladotun Matthew Ogunlaran Adeyemi Sunday Olagunju 

机构地区:[1]Department of Mathematics and Statistics, Bowen University, Iwo, Nigeria [2]Department of Mathematics, Federal University, Lafia, Nigeria

出  处:《Applied Mathematics》2015年第4期670-674,共5页应用数学(英文)

摘  要:This paper presents a Modified Power Series Method (MPSM) for the solution of delay differential equations. Unlike the traditional power series method which is applied to solve only linear differential equations, this new approach is applicable to both linear and nonlinear problems. The method produces a system of algebraic equations which is solved to determine the coefficients in the trial solution. The method provides the solution in form of a rapid convergent series. The obtained results for numerical examples demonstrate the reliability and efficiency of the method.This paper presents a Modified Power Series Method (MPSM) for the solution of delay differential equations. Unlike the traditional power series method which is applied to solve only linear differential equations, this new approach is applicable to both linear and nonlinear problems. The method produces a system of algebraic equations which is solved to determine the coefficients in the trial solution. The method provides the solution in form of a rapid convergent series. The obtained results for numerical examples demonstrate the reliability and efficiency of the method.

关 键 词:DELAY DIFFERENTIAL EQUATIONS Power SERIES TAYLOR SERIES Newton’s Method 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象